"Aug. 5, 2013 -- Anyone who develops a rash, blister, or some other skin reaction while taking acetaminophen should stop using the drug and seek medical care immediately. The painkiller poses the risk for three rare but potentially fatal skin diso"...
The patient should be told to:
- Use the medication for the full treatment time even though symptoms may have improved and notify the physician if there is no improvement after four weeks.
- Inform the physician if the area of application shows signs of increased irritation (redness, itching, burning, blistering, swelling, or oozing) indicative of possible sensitization.
- Avoid the use of occlusive wrappings or dressings.
Last reviewed on RxList: 8/6/2013
This monograph has been modified to include the generic and brand name in many instances.
Additional Loprox Cream Information
Report Problems to the Food and Drug Administration
Find out what women really need.